Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the fundamental group of complete manifolds with almost Euclidean volume growth


Author: Jianming Wan
Journal: Proc. Amer. Math. Soc. 147 (2019), 4493-4498
MSC (2010): Primary 53C20
DOI: https://doi.org/10.1090/proc/14571
Published electronically: June 10, 2019
MathSciNet review: 4002558
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the fundamental group of a complete Riemannian manifold with nonnegative Ricci curvature and certain volume growth conditions is trivial or finite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C20

Retrieve articles in all journals with MSC (2010): 53C20


Additional Information

Jianming Wan
Affiliation: School of Mathematics, Northwest University, Xi’an 710127, People’s Republic of China
Email: wanj_m@aliyun.com

DOI: https://doi.org/10.1090/proc/14571
Keywords: Nonnegative Ricci curvature, volume growth, fundamental group
Received by editor(s): November 13, 2018
Received by editor(s) in revised form: January 26, 2019, January 31, 2019, and February 1, 2019
Published electronically: June 10, 2019
Communicated by: Guofang Wei
Article copyright: © Copyright 2019 American Mathematical Society